# SDR C2XA02TY190

- Difficulty date: December 29, 2002
- Submitted: December 29, 2002
- Operation: Air carrier
- Aircraft: N17521
- Make and model: Emb EMB-135LR
- Aircraft serial: 145378
- Aircraft time: 4,027 hours, 3,605 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Web
- Part number: 14522717001
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, During a scheduled inspection the nose gear, right eschutcheon plate and rivet head was found gouged. Maintenance blended out the gouged area, replaced the rivet and performed dyt-pen inspection, alodined, primed and painted I/A/W-GST-3715/02. The repair was satisfactory and the aircraft will be released upon complection of inspection.
